Search results

  1. 1.
    0582724 - MÚ 2025 RIV US eng J - Journal Article
    Cho, Y. - Neustupa, Jiří - Yang, M.
    New Liouville type theorems for the stationary Navier-Stokes, MHD, and Hall-MHD equations.
    Nonlinearity. Roč. 37, č. 3 (2024), č. článku 035007. ISSN 0951-7715. E-ISSN 1361-6544
    R&D Projects: GA ČR(CZ) GC22-08633J
    Institutional support: RVO:67985840
    Keywords : Hall-MHD equations * Liouville type theorems * MHD equations * Navier-Stokes equation
    OECD category: Pure mathematics
    Impact factor: 1.7, year: 2022
    Method of publishing: Limited access
    https://doi.org/10.1088/1361-6544/ad1efc
    Permanent Link: https://hdl.handle.net/11104/0350809
    FileDownloadSizeCommentaryVersionAccess
    Neustupa.pdf0221.2 KBPublisher’s postprintrequire
     
     
  2. 2.
    0575744 - MÚ 2024 RIV DE eng J - Journal Article
    Nečasová, Šárka - Ogorzaly, Justyna - Scherz, Jan
    The compressible Navier-Stokes equations with slip boundary conditions of friction type.
    Zeitschrift für angewandte Mathematik und Physik. Roč. 74, č. 5 (2023), č. článku 188. ISSN 0044-2275. E-ISSN 1420-9039
    R&D Projects: GA ČR(CZ) GA19-04243S; GA ČR(CZ) GC22-08633J
    Grant - others:AV ČR(CZ) AP2101
    Program: Akademická prémie - Praemium Academiae
    Institutional support: RVO:67985840
    Keywords : compressible fluids * friction * Galerkin method * Navier-Stokes equation
    OECD category: Pure mathematics
    Impact factor: 2, year: 2022
    Method of publishing: Open access
    https://doi.org/10.1007/s00033-023-02062-1
    Permanent Link: https://hdl.handle.net/11104/0345478
    FileDownloadSizeCommentaryVersionAccess
    Necasova5.pdf0475.1 KBPublisher’s postprintopen-access
     
     
  3. 3.
    0569958 - MÚ 2024 RIV DE eng J - Journal Article
    Bella, P. - Oschmann, Florian
    Inverse of divergence and homogenization of compressible Navier-Stokes equations in randomly perforated domains.
    Archive for Rational Mechanics and Analysis. Roč. 247, č. 2 (2023), č. článku 14. ISSN 0003-9527. E-ISSN 1432-0673
    Institutional support: RVO:67985840
    Keywords : compressible viscous fluid flow * Navier-Stokes equation
    OECD category: Pure mathematics
    Impact factor: 2.5, year: 2022
    Method of publishing: Open access
    https://doi.org/10.1007/s00205-023-01847-y
    Permanent Link: https://hdl.handle.net/11104/0341282
    FileDownloadSizeCommentaryVersionAccess
    Oschmann.pdf0507 KBPublisher’s postprintopen-access
     
     
  4. 4.
    0553310 - MÚ 2023 RIV DE eng J - Journal Article
    Galdi, G. P. - Neustupa, Jiří
    Nonlinear spectral instability of steady-state flow of a viscous liquid past a rotating obstacle.
    Mathematische Annalen. Roč. 382, 1-2 (2022), s. 357-382. ISSN 0025-5831. E-ISSN 1432-1807
    R&D Projects: GA ČR(CZ) GA17-01747S
    Institutional support: RVO:67985840
    Keywords : Navier-Stokes equation * nonlinear operator
    OECD category: Pure mathematics
    Impact factor: 1.4, year: 2022
    Method of publishing: Limited access
    https://doi.org/10.1007/s00208-020-02045-x
    Permanent Link: http://hdl.handle.net/11104/0328276
    FileDownloadSizeCommentaryVersionAccess
    Neustupa.pdf3416 KBPublisher’s postprintrequire
     
     
  5. 5.
    0540784 - MÚ 2022 RIV CZ eng J - Journal Article
    Kračmar, S. - Neustupa, Jiří
    Modeling of flows through a channel by the Navier–Stokes variational inequalities.
    Acta Polytechnica. Roč. 61, SI (2021), s. 89-98. ISSN 1210-2709. E-ISSN 1805-2363
    Institutional support: RVO:67985840
    Keywords : Navier-Stokes equation * variational inequality * do nothing outflow boundary condition
    OECD category: Pure mathematics
    Method of publishing: Open access
    https://doi.org/10.14311/AP.2021.61.0089
    Permanent Link: http://hdl.handle.net/11104/0318382
    FileDownloadSizeCommentaryVersionAccess
    Neustupa1.pdf5460.5 KBPublisher’s postprintopen-access
     
     
  6. 6.
    0492103 - MÚ 2019 RIV DE eng J - Journal Article
    Kračmar, Stanislav - Neustupa, Jiří
    Modeling of the unsteady flow through a channel with an artificial outflow condition by the Navier-Stokes variational inequality.
    Mathematische Nachrichten. Roč. 291, 11-12 (2018), s. 1801-1814. ISSN 0025-584X. E-ISSN 1522-2616
    R&D Projects: GA ČR GA16-03230S
    Institutional support: RVO:67985840
    Keywords : do nothing outflow boundary conditions * Navier-Stokes equation * variational inequality
    OECD category: Pure mathematics
    Impact factor: 0.847, year: 2018
    https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201700228
    Permanent Link: http://hdl.handle.net/11104/0285665
    FileDownloadSizeCommentaryVersionAccess
    Neustupa3.pdf6282 KBPublisher’s postprintrequire
     
     
  7. 7.
    0489400 - MÚ 2019 RIV DE eng J - Journal Article
    Nakatsuka, Tomoyuki
    Note on the fast decay property of steady Navier-Stokes flows in the whole space.
    Analysis. International mathematical journal of analysis and its applications. Roč. 38, č. 2 (2018), s. 81-89. ISSN 0174-4747
    Institutional support: RVO:67985840
    Keywords : stationary Navier-Stokes equation * asymptotic behavior
    OECD category: Pure mathematics
    https://www.degruyter.com/view/j/anly.2018.38.issue-2/anly-2017-0016/anly-2017-0016.xml
    Permanent Link: http://hdl.handle.net/11104/0283819
    FileDownloadSizeCommentaryVersionAccess
    Nakatsuka1.pdf1716.6 KBPublisher’s postprintrequire
     
     
  8. 8.
    0489054 - MÚ 2019 RIV CH eng J - Journal Article
    Nakatsuka, Tomoyuki
    On time-periodic Navier-Stokes flows with fast spatial decay in the whole space.
    Journal of Elliptic and Parabolic Equations. Roč. 4, č. 1 (2018), s. 51-67. ISSN 2296-9020
    Institutional support: RVO:67985840
    Keywords : Navier-Stokes equation * time-periodic solution * asymptotic property
    OECD category: Pure mathematics
    https://link.springer.com/article/10.1007%2Fs41808-018-0011-8
    Permanent Link: http://hdl.handle.net/11104/0283539
    FileDownloadSizeCommentaryVersionAccess
    Nakatsuka.pdf0461 KBPublisher’s postprintrequire
     
     
  9. 9.
    0489052 - MÚ 2019 RIV US eng J - Journal Article
    Neustupa, Jiří - Al Baba, Hind
    The interior regularity of pressure associated with a weak solution to the Navier-Stokes equations with the Navier-type boundary conditions.
    Journal of Mathematical Analysis and Applications. Roč. 463, č. 1 (2018), s. 222-234. ISSN 0022-247X. E-ISSN 1096-0813
    R&D Projects: GA ČR(CZ) GA17-01747S
    Institutional support: RVO:67985840
    Keywords : Navier-Stokes equation * Navier-type boundary conditions * interior regularity
    OECD category: Pure mathematics
    Impact factor: 1.188, year: 2018
    https://www.sciencedirect.com/science/article/pii/S0022247X18302233?via%3Dihub
    Permanent Link: http://hdl.handle.net/11104/0283538
    FileDownloadSizeCommentaryVersionAccess
    Neustupa1.pdf2352.8 KBPublisher’s postprintrequire
     
     
  10. 10.
    0478383 - ÚTIA 2018 RIV US eng J - Journal Article
    Brzezniak, Z. - Motyl, E. - Ondreját, Martin
    Invariant measure for the stochastic Navier-Stokes equations in unbounded 2D domains.
    Annals of Probability. Roč. 45, č. 5 (2017), s. 3145-3201. ISSN 0091-1798
    R&D Projects: GA ČR(CZ) GA15-08819S
    Institutional support: RVO:67985556
    Keywords : Invariant measure * bw-Feller semigroup * stochastic Navier–Stokes equation
    OECD category: Statistics and probability
    Impact factor: 2.118, year: 2017
    http://library.utia.cas.cz/separaty/2017/SI/ondrejat-0478383.pdf
    Permanent Link: http://hdl.handle.net/11104/0274594
     
     

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.